# SDR IPXA2019060342741

- Difficulty date: June 2, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 58,797 hours, 19,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency  Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ACREW REST EMER POWER OFF.TURN ON PRM ENERGENCY POWER SUPPLY PER AMM 33-51-00.A/C OK FOR SVC.
